A note on large gaps between consecutive prime numbers
Groupe d'étude en théorie analytique des nombres, Tome 1 (1984-1985) , Exposé no. 32, 3 p.
@article{TAN_1984-1985__1__A13_0,
     author = {Stewart, Cameron L.},
     title = {A note on large gaps between consecutive prime numbers},
     journal = {Groupe d'\'etude en th\'eorie analytique des nombres},
     note = {talk:32},
     publisher = {Secr\'etariat math\'ematique},
     volume = {1},
     year = {1984-1985},
     zbl = {0618.10038},
     language = {en},
     url = {http://www.numdam.org/item/TAN_1984-1985__1__A13_0/}
}
Stewart, Cameron L. A note on large gaps between consecutive prime numbers. Groupe d'étude en théorie analytique des nombres, Tome 1 (1984-1985) , Exposé no. 32, 3 p. http://www.numdam.org/item/TAN_1984-1985__1__A13_0/

[1] De Bruijn (N.G.). - On the number of integers ≤ x and free of prime factors, Koninkl. nederl. Akad. Wetensch., Proc., Series A, t. 54, 1951, p. 50-60. | MR 46375 | Zbl 0042.04204

[2] De Bruijn (N.G.). - The asymptotic behaviour of a function occurring in the theory of primes, J. of Indian math. Soc., New Series, t. 15, 1951, p. 25-32. | MR 43838 | Zbl 0043.06502

[3] Erdos (P.). - On the difference of consecutive primes, Quart. J. of Math., Oxford Series, t. 6, 1935, p. 124-128. | JFM 61.0134.03 | MR 1759

[4] Hardy (G.H.) and Wright (E.M.). - An introduction to the theory of numbers, 5th edition. - Oxford, the Clarendon Press ; New York, the University Press, 1979. | MR 568909 | Zbl 0423.10001

[5] Maier (H.). - Chains of large gaps between consecutive primes, Adv. in Math., t. 39, 1981, p. 257-269. | MR 614163 | Zbl 0457.10023

[6] Montgomery (H.L.) and Vaughan (R.C.). - The large sieve, Mathematika, London, t. 20, 1973, p. 119-134. | MR 374060 | Zbl 0296.10023

[7] Rankin (R.A.). - The difference between consecutive prime numbers, J. of London math. Soc., t. 13, 1938, p. 242-247. | JFM 64.0982.01 | Zbl 0019.39403

[8] Rankin (R.A.). - The difference between consecutive prime numbers V, Proc. Edinburgh math. Soc., Series 2, t. 13, 1962/63, p. 331-332. | MR 160767 | Zbl 0121.04705

[9] Schönhage (A.). - Eine Bemerkung zur Konstruktion grosser Primzahllücken, Arch. der Math., t. 14, 1963, p. 29-30. | MR 146154 | Zbl 0108.04504